Alert archive / Texas / Red Flag Warnings in 2025
Red Flag Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Nov 10, 2025, 11:17 AM CST for 33 counties in Texas. It took effect at Nov 11, 2025, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2025, 11:17 AM CST (17:17 UTC)
- In effect from
- Nov 11, 2025, 9:00 AM CST
- Expired
- Nov 11, 2025, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 5.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804 WWUS84 KEWX 101717 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1117 AM CST Mon Nov 10 2025 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .The return of moderate to breezy southerly flow with the continuation of a dry airmass over the area will combine to result in critical fire weather conditions during Tuesday across the majority of South Central Texas. TXZ171>173-183>194-202>209-217>221-223-228-110730- /O.NEW.KEWX.FW.W.0011.251111T1500Z-251112T0000Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Gonzales-Dimmit- 1117 AM CST Mon Nov 10 2025 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR BREEZY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY ACROSS MAJORITY OF SOUTH CENTRAL TEXAS...... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for breezy southerly winds and low humidity, which is in effect from 9 AM to 6 PM CST Tuesday. * AFFECTED AREA...Majority of South-Central Texas. * TIMING...From 9 AM to 6 PM CST Tuesday. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...15 to 25 percent. * TEMPERATURES...Mid 60s to Mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
2 follow-up statements
907 WWUS84 KEWX 110504 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1104 PM CST Mon Nov 10 2025 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .The return of moderate to breezy southerly flow with the continuation of a dry airmass over the area will combine to result in critical fire weather conditions during Tuesday across all of South Central Texas. TXZ222-224-225-120000- /O.EXA.KEWX.FW.W.0011.251111T1500Z-251112T0000Z/ Karnes-De Witt-Lavaca- 1104 PM CST Mon Nov 10 2025 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 6 PM CST Tuesday. * AFFECTED AREA...South Central Texas. * TIMING...From 9 AM to 6 PM CST Tuesday. * WINDS...South 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...20 to 30 percent. * TEMPERATURES...Mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ171>173-183>194-202>209-217>221-223-228-120000- /O.CON.KEWX.FW.W.0011.251111T1500Z-251112T0000Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Gonzales-Dimmit- 1104 PM CST Mon Nov 10 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR BREEZY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY ACROSS ALL OF SOUTH CENTRAL TEXAS...... * AFFECTED AREA...South Central Texas. * TIMING...From 9 AM to 6 PM CST Tuesday. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...15 to 25 percent. * TEMPERATURES...Mid 60s to Mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
604 WWUS84 KEWX 111850 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1250 PM CST Tue Nov 11 2025 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .The return of moderate to breezy southerly flow with the continuation of a dry airmass over the area will combine to result in critical fire weather conditions across all of South Central Texas today. TXZ171>173-183>194-202>209-217>225-228-120000- /O.CON.KEWX.FW.W.0011.000000T0000Z-251112T0000Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1250 PM CST Tue Nov 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR BREEZY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITY ACROSS ALL OF SOUTH CENTRAL TEXAS...... * AFFECTED AREA...All of South Central Texas. * TIMING...Until 6 PM CST this evening. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Nov 10, 8:56 AM CST, 2 hours 21 minutes earlier. Its key messages:
- Light freezes expected around sunrise across portions of the Edwards Plateau and Hill Country on Monday, then low lying spots near the escarpment, I-35 corridor and Coastal Prairies Tuesday
- Warm again mid week into next weekend
- Elevated fire weather conditions for Coastal Prairies Monday, and elevated to near critical fire weather conditions over most of South Central TX Tuesday &&
Area forecast discussion, Nov 10, 8:56 AM CST, 2 hours 21 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Austin/San Antonio TX 856 AM CST Mon Nov 10 2025 ...New AVIATION... .KEY MESSAGES... - Light freezes expected around sunrise across portions of the Edwards Plateau and Hill Country on Monday, then low lying spots near the escarpment, I-35 corridor and Coastal Prairies Tuesday - Warm again mid week into next weekend - Elevated fire weather conditions for Coastal Prairies Monday, and elevated to near critical fire weather conditions over most of South Central TX Tuesday && .SHORT TERM... (Today through Tuesday) Issued at 1200 AM CST Mon Nov 10 2025 For today expect a much cooler day as temps only reach into the upper 50s to mid 60s for highs. We will start the day close to freezing for many areas in the Hill Country where a Freeze Warning remains in effect until 9am. Those waking up early could experience wind chills in the 20s across much of the area. It will certainly feel significantly cooler than Sunday due to the continued northerly winds though not nearly as strong as they were Sunday. We could see the possibility of another light freeze Tuesday morning for areas along and east of the I-35 Corridor as excellent radiational cooling could commence with winds decoupling after sunset with clear skies. Will have to monitor as a freeze warning for these areas. Wind chills won't be as cold as the previous night. For the areas across the Hill Country and Southern Edwards Plateau, expect low temps Monday night to be a couple degrees warmer as winds should stay a bit more elevated through the night, thus not allowing temps to drop as much. Highs Tuesday should rebound nicely into the 70s as the trough and subsequent cold front that moved through our area over the weekend will be long gone and out of area. The return of upper level ridging building to our west and low level southerly flow should help promote and increase our fire danger as well (see Fire Section below). Southerly winds could become gusty once again leading to elevated to possibly critical fire weather conditions as moisture will take some time to make it over our area. && .LONG TERM... (Tuesday night through Sunday) Issued at 1200 AM CST Mon Nov 10 2025 As the high pressure pushes off to our east low temps for Tuesday night should increase 10 to 20 degrees over those from Tuesday morning, as moisture continues to funnel in on the backside of these southerly winds all but ensuring warmer lows. The warming trend continues through the work week with many areas seeing above normal temps in the 80s once again before another polar trough brings the next weather change. Several long term global models and ensemble members are hinting at this possibility of a deep upper level trough trying to swing through our area. It remains to be seen just how far south this trough digs and what impacts we may see locally here. At the moment have low chances (20-40%) on rain Saturday to account for this uncertainty as its still a ways out. Things can and likely will change but confidence is increasing that we will remain in an active zonal pattern for the next several days. && .AVIATION... (12Z TAFS) Issued at 520 AM CST Mon Nov 10 2025 VFR conditions through the TAF period under clear skies. N to NE winds around 10 KT along and east of the I-35 corridor today. Winds across the Hill Country and along the Rio Grande have become variable around 5 KT or less, and a SE around 5-10 KT is forecast to develop by midday along the Rio Grande. && .FIRE WEATHER... Issued at 1200 AM CST Mon Nov 10 2025 While little change in minimum humidities is expected on Monday, winds will be decreasing during the day. However, they could remain high enough into the afternoon during the time of lowest humidity thus creating possibly elevated fire weather conditions east of the I-35 corridor to near the Coastal Plains. Southerly flow resumes on Tuesday, however the moisture return will be slower keeping minimum humidities in the upper teens to 20s. Near critical to possibly critical fire weather conditions are expected on Tuesday with the potential for Fire Danger statements or Red Flag Warnings being needed on Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 39 73 55 / 0 0 0 0 Austin Bergstrom Intl Airport 61 34 73 52 / 0 0 0 0 New Braunfels Muni Airport 62 36 73 52 / 0 0 0 0 Burnet Muni Airport 58 39 70 52 / 0 0 0 0 Del Rio Intl Airport 67 42 74 48 / 0 0 0 0 Georgetown Muni Airport 59 35 72 53 / 0 0 0 0 Hondo Muni Airport 64 36 73 47 / 0 0 0 0 San Marcos Muni Airport 62 33 73 52 / 0 0 0 0 La Grange - Fayette Regional 59 36 74 55 / 0 0 0 0 San Antonio Intl Airport 63 39 72 52 / 0 0 0 0 Stinson Muni Airport 64 40 74 53 / 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM CST this morning for TXZ171>173- 184>190. && SHORT TERM...CJM LONG TERM....CJM AVIATION...76
Nearby
Red Flag Warnings in Texas, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.